MAUDE Adverse Event Report: ROI CPS, LLC REGARD; VASCULAR PACK-SPARTANBURG

ROI CPS, LLC REGARD; VASCULAR PACK-SPARTANBURG
Model Number CV00357E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Roi cps, llc is investigating this event and is awaiting more information from the complainant.Pictures were provided by the customer and the tears appear to be from the methods of storing the kits at the end user facility.Roi cps, ll has opened an investigation into the root cause of this event, but the investigation is still in process.
 
Event or Problem Description
Holes, that appeard to be tearing, were discovered in the vented bags of three vascular packs.No patient contact and was discovered prior to setting up the case.This was found on roi cps, llc vascular pack # 800204005 lots: 78113e, 78305e and 75118e.

Brand Name
REGARD
Common Device Name
VASCULAR PACK-SPARTANBURG
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key10657991
Report Number3014527682-2020-00017
Device Sequence Number3933564
Product Code OEZ
UDI-Device Identifier20194717106002
UDI-Public20194717106002
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCV00357E
Device Catalogue Number800204005
Device Lot Number78113E, 78305E, 75118E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1